MathSciNet Relay Station
MathSciNet bibliographic data
MR2299777 (2008c:65072) 65D30 (44A10 65R10)
Weideman, J. A. C.; Trefethen, L. N. Parabolic and hyperbolic contours for computing the Bromwich integral. Math. Comp. 76 (2007), no. 259, 1341–1356 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement